Remarks on blow up time for solutions of a nonlinear diffusion system with time dependent coefficients
Serdica Mathematical Journal, Tome 37 (2011) no. 3, pp. 227-236
Cet article a éte moissonné depuis la source Bulgarian Digital Mathematics Library
We investigate the blow-up of the solutions to a nonlinear parabolic system with Robin boundary conditions and time dependent coefficients. We derive sufficient conditions on the nonlinearities and the initial data in order to obtain explicit lower and upper bounds for the blow up time t*.
Keywords:
Parabolic Problems, Blow Up
@article{SMJ2_2011_37_3_a3,
author = {Marras, M.},
title = {Remarks on blow up time for solutions of a nonlinear diffusion system with time dependent coefficients},
journal = {Serdica Mathematical Journal},
pages = {227--236},
year = {2011},
volume = {37},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SMJ2_2011_37_3_a3/}
}
TY - JOUR AU - Marras, M. TI - Remarks on blow up time for solutions of a nonlinear diffusion system with time dependent coefficients JO - Serdica Mathematical Journal PY - 2011 SP - 227 EP - 236 VL - 37 IS - 3 UR - http://geodesic.mathdoc.fr/item/SMJ2_2011_37_3_a3/ LA - en ID - SMJ2_2011_37_3_a3 ER -
Marras, M. Remarks on blow up time for solutions of a nonlinear diffusion system with time dependent coefficients. Serdica Mathematical Journal, Tome 37 (2011) no. 3, pp. 227-236. http://geodesic.mathdoc.fr/item/SMJ2_2011_37_3_a3/